# SDR 97ZZZX1145

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 80321301
- Condition: Misoverhauled
- Location: Oxy Sys
- Component: Scottavation
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INVESTIGATION FOR AN OXYGEN REGULATOR MALFUNCTION, FOUND SOMEONE ATTEMPTED TO REMOVE THE VALVE FROM THE ASSEMBLY.  THE UPPER HOUSING BROKE OFF LEAVING THE BROKEN SCREWS EMBEDDED IN THE LOWER HOUSING.  SOMEONE REMOVED THE LOWER HOUSING, HYDROSTATIC TESTED THE CYLINDER AND INSTALLED THE UPPER HOUSING INTO THE LOWER HOUSING WITHOUT REMOVING THE BROKEN SCREWS. THE UPPER HOUSING WAS INSTALLED INTO THE LOWER HOUSING 60 DEGREES OUT OF ALIGNMENT BY USING THE REMAINING THREE MACHINED SCREW HOLES IN THE LOWER HOUSING.  ASSEMBLING THE REGULATOR 60 DEGREES OUT OF ALIGNMENT WILL CAUSE A PROBLEM ON THE AIRCRAFT DURING INSTALLATION AND IN THE ACTIVATION OF THE CYLINDER ASSEMBLY.
